Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 128, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 30, 2011, 10:59 AM CDT for Richland County, North Dakota; Grant County, Wilkin County, Minnesota. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2011, 10:59 AM CDT (15:59 UTC)
- Expired
- Jul 30, 2011, 12:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, MN, Wilkin County, MN, Richland County, ND
The radar
The Aberdeen radar (KABR), 159 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 11:00 AM CDT | HAIL 0.5 | Hankinson, ND | HAIL OCCURRED WITH A PERIOD OF HEAVY RAIN THAT LASTED FOR 10 MINUTES. |
| Jul 30, 11:00 AM CDT | HAIL 0.75 | 3 E Sonora, ND | |
| Jul 30, 11:10 AM CDT | HAIL 0.75 | 4 W Blackmer, ND | |
| Jul 30, 11:20 AM CDT | HAIL 1 | 2 Sw Blackmer, ND | MOSTLY PEA TO DIME SIZE BUT A FEW QUARTER SIZED HAILSTONES MIXED IN LATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 4.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2567 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
806
WUUS53 KFGF 301559
SVRFGF
MNC051-167-NDC077-301700-
/O.NEW.KFGF.SV.W.0128.110730T1559Z-110730T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1059 AM CDT SAT JUL 30 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GRANT COUNTY IN WEST CENTRAL MINNESOTA...
SOUTHERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
SOUTHEASTERN RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL NOON CDT
* AT 1055 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 2 MILES
SOUTHEAST OF SONORA...OR 16 MILES SOUTH OF WAHPETON...MOVING TO THE
SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAMARS AROUND 1105 AM CDT.
CAMPBELL AND BLACKMER AROUND 1110 AM CDT.
TENNEY AROUND 1115 AM CDT.
NASHUA AROUND 1125 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE NORCROSS...HERMAN AND HERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4601 9628 4602 9656 4593 9657 4593 9705
4603 9713 4629 9665 4591 9593 4575 9622
4575 9625
TIME...MOT...LOC 1600Z 312DEG 26KT 4603 9666
WIND...HAIL 60MPH 1.00IN
$$
ROGERS2 follow-up statements
100
WWUS53 KFGF 301627
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1127 AM CDT SAT JUL 30 2011
MNC051-167-NDC077-301700-
/O.CON.KFGF.SV.W.0128.000000T0000Z-110730T1700Z/
GRANT MN-RICHLAND ND-WILKIN MN-
1127 AM CDT SAT JUL 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WILKIN AND SOUTHWESTERN GRANT COUNTIES IN WEST CENTRAL MINNESOTA...
AND SOUTHEASTERN RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL NOON
CDT...
AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 4 MILES
EAST OF WHITE ROCK...OR 25 MILES SOUTH OF WAHPETON...MOVING TO THE
SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NORCROSS AROUND 1150 AM CDT.
HERMAN AROUND 1155 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4601 9628 4602 9656 4593 9657 4594 9685
4600 9684 4614 9637 4591 9593 4575 9622
4575 9625
TIME...MOT...LOC 1627Z 312DEG 26KT 4590 9645
$$
ROGERS444
WWUS53 KFGF 301639
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1139 AM CDT SAT JUL 30 2011
MNC167-NDC077-301649-
/O.CAN.KFGF.SV.W.0128.000000T0000Z-110730T1700Z/
RICHLAND ND-WILKIN MN-
1139 AM CDT SAT JUL 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKIN COUNTY IN
WEST CENTRAL MINNESOTA...AND SOUTHEASTERN RICHLAND COUNTY IN
SOUTHEAST NORTH DAKOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4601 9628 4605 9619 4591 9593 4575 9622
4575 9625
TIME...MOT...LOC 1639Z 306DEG 29KT 4584 9631
$$
MNC051-301700-
/O.CON.KFGF.SV.W.0128.000000T0000Z-110730T1700Z/
GRANT MN-
1139 AM CDT SAT JUL 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GRANT COUNTY IN WEST CENTRAL MINNESOTA UNTIL NOON CDT...
AT 1136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 7 MILES
WEST OF NORCROSS...OR 31 MILES SOUTHEAST OF WAHPETON...MOVING TO THE
SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NORCROSS AROUND 1145 AM CDT.
HERMAN AROUND 1155 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4601 9628 4605 9619 4591 9593 4575 9622
4575 9625
TIME...MOT...LOC 1639Z 306DEG 29KT 4584 9631
$$
ROGERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 10:43 AM CDT, 16 minutes earlier.
Area forecast discussion, Jul 30, 10:43 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 1043 AM CDT SAT JUL 30 2011 .DISCUSSION... THE SPOTTY SEVERE WEATHER OVERNIGHT WAS A MIX OF HAIL AND WIND REPORTS. HAVE PUT OUT SEVERAL LOCAL STORM REPORTS WITH THE LATEST INFORMATION RECEIVED AT THE NWS OFFICE IN GRAND FORKS. CURRENTLY HAVE A STRONG CLUSTER OF CELLS IN THE FAR SOUTHERN RED RIVER VALLEY. THESE ARE CLOSE TO SEVERE CRITERIA AND ARE DROPPING VERY SLOWLY TO THE SOUTH-SOUTHEAST. AFTER THESE MOVE OUT OF THE FA SHOULD HAVE DECREASING CLOUDS AND A PERIOD OF RECHARGE BEFORE MORE STORMS ARE POSSIBLE IN THE AFTERNOON. MAIN QUESTION FROM THE MORNING DAY 1 CONVECTIVE OUTLOOK WAS THE DEGREE OF CLEARING AND HEATING AFTER THE MORNING STORMS MOVE OUT. DOES APPEAR THERE WILL BE CLEARING BUT NOT SURE HOW HIGH SFC DEW POINTS WILL REBOUND. CURRENTLY HAVE DEW POINTS IN THE UPPER 50S/LOW 60S IN THE SOUTH AND MODELS ARE TRYING TO SHOW THEM GETTING UP INTO THE LOW TO MID 70S IN THE FAR SOUTH. THIS BRINGS SOME PRETTY HEALTHY CAPE VALUES IN THE SOUTH TOO. TIMING ON THE COLD FRONT STILL LOOKS SIMILAR TO WHAT WAS EXPECTED...KIND OF A HALLOCK TO OAKES LINE BY 18Z AND A LAKE OF THE WOODS TO WAHPETON LINE BY 21Z. EXPECT BEST CHANCES FOR TSTM REDEVELOPMENT ALONG THE BOUNDARY...OR EAST OF THE LINE FROM HALLOCK TO OAKES FROM MID TO LATE AFTERNOON. TSTMS SHOULD EXIT THE FA BY LATE AFTERNOON/EARLY EVENING UNLESS THE BOUNDARY SLOWS DOWN. && .AVIATION... TIMING THE WIND SHIFT TO THE NORTHWEST IN THE WAKE OF THE COLD FRONT WILL BE ONE CHALLENGE. ALSO WHETHER ANY TSTM ACTIVITY GETS CLOSE TO THE TAF SITES WILL BE THE OTHER CHALLENGE. OUTSIDE OF ANY TSTM ACTIVITY IT SHOULD REMAIN VFR. && .PREV DISCUSSION... /ISSUED 403 AM CDT SAT JUL 30 2011/ SHORT TERM... AS EXPECTED..CLUSTERS OF ELEVATED CONVECTION FORMED IN WRN/CNTRL ND AND MOVED EAST AND NOW OVER THE RED RIVER VALLEY. HAD TWO SUCH SYSTEMS ONE WITH SOME WIND AS IT MOVED INTO DEVILS LAKE WITH GUSTS 40 TO 50 MPH BEFORE WEAKENING. OTHER CLUSTER MOVED NORTHEAST INTO CARRINGTON-COOPERSTOWN AND ALSO INTO LISBON-FARGO AREA BEFORE WEAKENING AS WELL IN THE PAST HOUR. SPC MESO PAGE SHOWS MUCH WEAKER 850 MB JET OVER RRV (25 KTS) AND AREA ON EDGE OF ELEVATED INSTABILITY. WORTH NOTING IS NEWLY FORMED CLUSTER NR BISMARCK WHICH IS ON NOSE OF 40 KT 850 MB JET. THIS IS SEVERE ATTM AND MAY CONTINUE TO BE STRONG AS IT MOVES EAST AS 40 KT LLJ IS EXPECTED TO VEER NORTHEAST WITH TIME THRU 12Z. SO WILL EXPECT SCATTERED ELEVATED CONVECTION TO CONTINUE PAST 12Z OVER THE FCST AREA. ACTUAL COLD FRONT OVER SOUTHEAST SASK INTO EASTERN MONTANA. THE ELEVATED ACTIVITY MAY WEAKEN MID TO LATE MORNING AND KEY IS WILL ENOUGH SUN RETURN TO HEAT THINGS UP INTO THE MID TO UPPER 80S OUT AHEAD OF FRONT BY MID AFTN. AT 20Z EXPECT FRONT NR A WASKISH TO FARGO LINE AND THUS BEST AREA FOR SEVERE MID TO LATE AFTN TODAY IS EAST OF THIS LINE IN WCNTRL MN. LATER SHIFTS WILL NEED TO MONITOR CONDITIONS AND CAN INSERT SEVERE WORDING IN GRIDDS AS NEEDED. SYSTEM EXISTS QUICKLY THIS EVENING WITH HIGH COMING IN AND CLEARING TO ALL BUT FAR SOUTH AND SOUTHEAST. HIGH WILL BE OVER AREA SUNDAY. NEXT SHORT WAVE WILL MOVE THRU MONDAY. THIS ONE APPEARS A BIT STRONGER THAN TODAYS AND TIMING OF FRONT APPEARS A BIT BETTER FOR SVR OVER ERN ND/NW MN MON AFTN-EVE. ALL IN ALL POPS WITH BOTH SYSTEMS HAD BEEN CONSISTENT OVER THE PAST SEVERAL DAYS MODEL RUNS SO LITTLE CHANGE NEEDED. LONG TERM... HIGH PRESSURE WILL MOVE IN TUESDAY WITH NEXT WAVE THURSDAY. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && GODON
Hazardous weather outlook, Jul 30, 5:27 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 527 AM CDT SAT JUL 30 2011 MNZ001-004>008-013>015-NDZ006>008-014>016-024-026>030-038-054- 311030- WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-PENNINGTON-RED LAKE-EAST POLK-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-WESTERN WALSH- 527 AM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE AREA THROUGH EARLY AFTERNOON OUT AHEAD OF A COLD FRONT WHICH WILL EXTEND NEAR A BEMIDJI TO FARGO LINE BY MID AFTERNOON. AN ISOLATED SEVERE STORM IS POSSIBLE UNTIL EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT WEATHER SYSTEM WILL IMPACT THE AREA MONDAY GIVING A GOOD CHANCE FOR THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE AND ALSO PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ002-003-009-016-017-022>024-027>032-040-NDZ039-049-052-053- 311030- NORMAN-CLAY-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CASS-RANSOM-SARGENT- RICHLAND- 527 AM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA THIS MORNING...AND THEN ARE EXPECTED TO DEVELOP AGAIN DURING THE MID TO LATE AFTERNOON AS A COLD FRONT MOVES THROUGH. A FEW STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT WEATHER SYSTEM WILL IMPACT THE AREA MONDAY GIVING A GOOD CHANCE FOR THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE AND ALSO PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TODAY. DTR
In the hours before
Local storm report, Jul 30, 9:03 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
903 AM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM TSTM WND DMG CAYUGA 46.08N 97.38W
07/30/2011 SARGENT ND CO-OP OBSERVER
TREE BRANCHES CAUSE DAMAGE TO CAR WINDSHIELD.
&&
WBARRETTLocal storm report, Jul 30, 9:24 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
924 AM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG 5 S BARNESVILLE 46.58N 96.42W
07/30/2011 WILKIN MN TRAINED SPOTTER
SEVERAL 3 TO 5 INCH DIAMETER TREE BRANCHES DOWN.
0842 AM TSTM WND GST 1 NW ROTHSAY 46.48N 96.30W
07/30/2011 M58 MPH WILKIN MN MESONET
THE STRONG WIND GUSTS OCCURRED FROM 842 TO 847 AM AND
WERE MEASURED BY A MNDOT RWIS SITE.
&&
VGODONSpecial weather statement, Jul 30, 9:32 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 932 AM CDT SAT JUL 30 2011 MNZ029-NDZ049-053-301530- RANSOM ND-RICHLAND ND-WILKIN MN- 932 AM CDT SAT JUL 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILKIN...RICHLAND AND EASTERN RANSOM COUNTIES UNTIL 1030 AM CDT... AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 15 MILES NORTH OF WYNDMERE...OR 32 MILES NORTHWEST OF WAHPETON...MOVING TO THE SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... WYNDMERE AROUND 945 AM CDT. COLFAX AND BARNEY AROUND 955 AM CDT. MOORETON...MANTADOR AND GALCHUTT AROUND 1005 AM CDT. MCCAULEYVILLE AND KENT AROUND 1010 AM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE MARKER 38 AROUND 955 AM CDT...AND MILE MARKER 18 AROUND 1010 AM CDT... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ROGERS
Local storm report, Jul 30, 9:48 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
948 AM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL 3 NE ALICE 46.79N 97.51W
07/30/2011 E1.00 INCH CASS ND PUBLIC
THE HAIL WAS MOSTLY MARBLE SIZE BUT THERE WERE A FEW
QUARTER SIZE HAILSTONES.
&&
VGODONLocal storm report, Jul 30, 9:57 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
957 AM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND GST GWINNER 46.22N 97.66W
07/30/2011 M58 MPH SARGENT ND AWOS
THE WIND GUST WAS MEASURED BY THE GWINNER AWOS.
&&
VGODONSpecial weather statement, Jul 30, 10:15 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1015 AM CDT SAT JUL 30 2011 MNZ029-NDZ052-053-301615- RICHLAND ND-SARGENT ND-WILKIN MN- 1015 AM CDT SAT JUL 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKIN...SOUTHERN RICHLAND AND EASTERN SARGENT COUNTIES UNTIL 1115 AM CDT... AT 1013 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES EAST OF WYNDMERE...OR 19 MILES WEST OF WAHPETON...MOVING TO THE SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... STILES...MOORETON AND MANTADOR AROUND 1020 AM CDT. DWIGHT AROUND 1030 AM CDT. HANKINSON AND GREAT BEND AROUND 1035 AM CDT. WAHPETON AND BRECKENRIDGE AROUND 1045 AM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE MARKER 21 AROUND 1025 AM CDT...AND MILE MARKER 14 AROUND 1035 AM CDT... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ROGERS
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:37 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 38 min |
| Jul 30, 6:45 AM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 45 min |
| Jul 30, 8:17 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Richland | 58 min |
| Jul 30, 9:22 AM CDT | Areal Flood Advisory | FGF | Ransom | 7 hr |
| Jul 30, 7:31 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Otter Tail, Wilkin | 44 min |
| Jul 30, 11:53 AM CDT | Severe Thunderstorm Warning | FGF | Grant | 28 min |
| Jul 30, 5:11 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wadena | 64 min |
| Jul 30, 5:58 PM CDT | Tornado Warning | FGF | Otter Tail | 32 min |
| Jul 30, 6:22 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 53 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.